MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH, INC.; 3.2MM DRILL BIT30MM 1PK

EXACTECH, INC. EXACTECH, INC.; 3.2MM DRILL BIT30MM 1PK
Catalog Number 101-05-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.No information provided in the following section(s).
 
Event or Problem Description
As reported, during a procedure on this (b)(6), the drill bit broke when drilling the left acetabular screw.There were no x-rays taken.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the revision reported may have been the result of applying a bending moment to the drill bit while drilling, which led to ultimate fracture of the device.However, this cannot be confirmed as the device was not returned for evaluation and images were not provided.

Brand Name
EXACTECH, INC.
Common Device Name
3.2MM DRILL BIT30MM 1PK
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10774285
Report Number1038671-2020-00594
Device Sequence Number3814279
Product Code LXH
UDI-Device Identifier10885862010667
UDI-Public10885862010667
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101-05-30
Device Lot Number153880006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR